RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 4(256), Pages 185–186 (Mi umn2589)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integration of pseudodifferential forms and inversion of Radon-type integral transformations

A. V. Zorich


Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:4, 151–152

Bibliographic databases:

MSC: 58A50, 44A12
Received: 22.01.1987

Citation: A. V. Zorich, “Integration of pseudodifferential forms and inversion of Radon-type integral transformations”, Uspekhi Mat. Nauk, 42:4(256) (1987), 185–186; Russian Math. Surveys, 42:4 (1987), 151–152

Citation in format AMSBIB
\Bibitem{Zor87}
\by A.~V.~Zorich
\paper Integration of pseudodifferential forms and inversion of Radon-type integral transformations
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 4(256)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn2589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=912066}
\zmath{https://zbmath.org/?q=an:0645.58012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..151Z}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 4
\pages 151--152
\crossref{https://doi.org/10.1070/RM1987v042n04ABEH001453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P639900010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2589
  • http://mi.mathnet.ru/eng/umn/v42/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Leites, “Two problems in the theory of differential equations”, Theoret. and Math. Phys., 198:2 (2019), 271–283  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    Full text:91
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020